electric_sparks (electric_sparks) wrote in vaginapagina,
electric_sparks
electric_sparks
vaginapagina

  • Mood:

Breakthrough bleeding

I've been on three different brands of higher dose estrogen contraceptive pills (Loestrin 30, Femodene and Microgynon 30) and all three gave me breakthrough bleeding at some point. I did start out on Loestrin 20, which made me bleed more heavily than I do on my normal periods, so my doctor increased the estrogen in hopes to stop the breakthrough bleeding. I'm presently on Microgynon and everything was fine until the third month then I got bleeding 10 days into my pack. I have a feeling it's going to happen again this month as well.

I'm 28, got my period when I was 10. I've never been on contraception until this past year. Is it possible that it's just taking my body longer to adjust to hormones or does hormonal birth control simply not work for me? Will a higher dose estrogen contraceptive pill fix this breakthrough bleeding issue or will it clear it up on its own?

I know the benefit of preventing pregnancy right now in my life outweighs the bleeding but it's a major bummer to be experiencing this, seemingly, time after time regardless of switching pills.

I appreciate any help you can give. :-)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments